Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MPD014

I have some questions about the accutane course...

Recommended Posts

I am about to go into my 4th month of accutane, and I'm still breaking out, maybe worse than when I started. I have all little red bumps all over my cheeks... pimples on my forehead that hurt.... I'm losing hope and getting rly upset over this... im embarrassed to go into public w/o coverup now... I've been trying to have the least dairy products posssible. If I drink something, it is water. Im not drinking any soda or artificial flavored drinks. I've been rly good about not picking my face... I put ice on my big pimples to decrease redness... ive been eating no greasy or oily food (no mcdonalds!!!! lol).... and i wash my face twice a day with dove soap... and my face still looks like red bumpy hell with all lil white volcanoes! And I also eat at least 1 serving of TOTAL every morning to get at least my whole day's worth of vitamins (w/ milk in the cereal though... and total as ur whole days worth of vitamins) Can someone please give me advice of what Im doing wrong? btw, im goin to the derm in 2 weeks and he said hel give me 80mg (im on 60 now, which is reccomended for me by my weight). Any adivice anyone? please...

Share this post


Link to post
Share on other sites
yea upping the dosage should help....will be harsh tho

what do u mean itl will be harsh?

Share this post


Link to post
Share on other sites

ha. i hate acne to hell as well. our skin is differnt from each other though. i don't get a lot of the bumpy nodule with lil white volcanos. INSTEAD, i get the Mauna Loa (largest volcano in the world) volcanos. aka cysts. sometimes the package comes with nodules of course. for some depressing reason it's extremly easy for my skin to grow big cysts. my skin just HAS to grow the humongous ones --__--. i can get one on my cheek, nose, or forehead and they can be ugly as hell. i've been having the cysts since around 13 (around the end of elementary school) till now at 21 (in my 3rd year at college). still. i hate that i haven't outgrown my acne yet all my friends don't have acne at all. that's why i'm on accutane 40mg now. unfortunately i didn't hear about accutane until after high school.

Share this post


Link to post
Share on other sites

Some people break out until the very end of their treatment and then have clear skin. I know it's hard, but try and be patient. Also upping the dosage is a good way to combat this.

Share this post


Link to post
Share on other sites

I wouldn't worry too much. I was still breaking out in my 6th month, (at 70 mg a day) and my acne was only moderate to begin with. When I saw my derm, she didn't change my dose since my eyes were getting too dry. But a week later, I was suddenly clear. I know its frustrating to be still be breaking out, but stick it out and you'll be fine. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×